# SDR AALA006025

- Difficulty date: January 10, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - TWENTY-FIVE MINUTES PRIOR TO LANDING FIRST ROW OF EMERGENCY LIGHTS ILLUMINATED IN CABIN NOW BURNED OUT, GALLEY TO ROW 15 A/C RT, ROW 5 WORKS.  REPLACED FORWARD ENTRY DOOR POWER PACK EMERGENCY LIGHTS.  OPS CHECKED NORMAL.  (M)
